# SDR AU510002027

- Difficulty date: October 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5540 · Rudder Structure
- Part: Horn
- Part number: 4310074
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HORN CORRODED IN AREA OF CABLE ATTACHMENT.
